Is it caused by scleroderma or is it just old age?

I have only been diagnosed about 2 years but like many people I think I have had the condition for many years before. Since being put on slow release Adalat and a yearly October iv of Illoprost I have to say the worse aspects eg ulcerated toes have all calmed down (plus I think this mild UK winter had helped enermously).. I do however have trouble with my thighs, they are like leaden lumps which I have to lift into the car which is when I notice it the most. I have read that the Adalat can cause muscular problems and I don't remember having this prior to my diagnosis. Other than that I take medication for stomach accidity. I just wondered if anyone had any thoughts?

2 Replies

oldestnewest
  • I often think this is the million dollar question! The problem i get is that you tend to assume that everything wrong MUST be due to the Scleroderma. I,m wondering if you're developing polymyositis? Prob not, but it might be worth checking out. Like you said, it could be a side effect of the meds.

  • with my scleroderma i have bursistis in my right thigh,sometimes it really hurts. the dr. told me not to sleep or lay on that side because it can make it worse.

You may also like...